Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/34769
Title: Singular control and impulse control : a common approach
Authors: Bensoussan, A
LIU, JJ
Yuan, J
Keywords: Impulse control
Quasi-variational inequalities
Reflected diffusion
Singular control
Issue Date: 2010
Publisher: AIMS
Source: Journal of dscrete and continuous dynamical system, 2010, v. 13, no. 1, p. 27-57 How to cite?
Journal: Journal of dscrete and continuous dynamical system
Abstract: In this study, we investigate the connection between impulse control and singular control. The dynamic systems are driven by Brownian motion with drift. For simplicity we consider only one-dimension problems, where we can perform explicit calculations. We will see that Quasi-Variational Inequalities (QVI) are the common tool to consider these problems. The two problems have interesting links. By some aspects, singular control problems appear as particular cases of impulse control problems; however an impulse control is a particular case of singular control. We can, in particular, approximate an optimal singular control by a minimizing sequence of impulse controls. We show that optimal singular controls are linked to reflected diffusions. Thanks to the one-dimensionality we completely solve the QVI by the two band approach.
URI: http://hdl.handle.net/10397/34769
ISSN: 1531-3492
DOI: 10.3934/dcdsb.2010.13.27
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

17
Last Week
0
Last month
Checked on Jan 22, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.